Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
sl(3) link homology

Mikhail Khovanov

Algebraic & Geometric Topology 4 (2004) 1045–1081

arXiv: math.QA/0304375

Abstract

We define a bigraded homology theory whose Euler characteristic is the quantum sl(3) link invariant.

Keywords
knot, link, homology, quantum invariant, sl(3)
Mathematical Subject Classification 2000
Primary: 81R50, 57M27
Secondary: 18G60
References
Forward citations
Publication
Received: 26 May 2003
Revised: 7 October 2004
Accepted: 13 October 2004
Published: 6 November 2004
Authors
Mikhail Khovanov
Department of Mathematics
University of California
Davis CA 95616
USA